# SDR 99T64R493EWA

- Difficulty date: October 20, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, FORWARD ACCY COMPT CORROSION UNDER DOME NUT AIR CONDITION FRAME JUST ABOVE LONGERON 31 RT STATION 42.  BLENDED CORROSION USING MECHANICAL METHOD NOT TO EXCEED .128 REMAINING THICKNESS.  TREAT AND PRIME PER EO NR 99-186 WITH APPROVED 8110-3 DATED 10/26/99.  (M)
